# SDR AALA202003019001

- Difficulty date: February 28, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 55,885 hours, 23,332 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Intermittent
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APP WITH FLAPS SELECTED TO 1. LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED. NO.3 L.E. FLAP DID NOT DEPLOY. SAME WHEN SELECTED TO 5. DEPLOYED ON ITS OWN A SHORT TIME LATER. DEBRIEF WITH CREW STATED THAT IT MAY HAVE BEEN NO.4 L.E. FLAP AND NOT NO. 3. FSEU FAULT CODE OF 27-81223 AND PRIOR HISTORY BOTH POINT AT NO. 4 L.E. FLAP EXTEND SENSOR S175. REPLACED NO. 4 SENSOR. OPER TEST OF NO. 4 AND 3 L.E. FLAP EXTEND SENSORS NORMAL IAW MM 27-88-11.
